# SDR CALA2017102003654

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 27,891 hours, 9,345 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 27,880 hours, 9,341 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

ANOTHER AIRCRAFT OBSERVED FLAMES COMING OUT OF THE NR 1 ENGINE FOR ABOUT A MINUTE AFTER START.  PERFORMED GENERAL VISUAL INSPECTION OF THE NR 1 ENGINE EXHAUST SECTION AND INLET, NO EVIDENCE OF ENGINE FIRE ON INBD FLAP ASSEMBLY OR PYLON.  CREW REPORTED NO UNUSAL EGT OR SPIKE IN ENGINE EGT,  CREW ALSO REPORTED NO FIRE WARNING MESSAGES OR AURAL WARNINGS. IAW EA7255-01044 REV C, REMOVED THE CENTER VENT TUBE. OBSERVED WEAR ON BEARING SURFACES FOR THE O-RING SEALS IN AFT 3 POSITIONS ON VENT TUBE.  REPLACED THE NR 1 ENGINE.
